# SDR UALA2011052002500

- Difficulty date: May 20, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 85,466 hours, 13,678 cycles
- Engine: Pwa PW4060
- System (JASC): 5280 · Landing Gear Doors
- Part: Bearing
- Condition: Loose
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT NOSE GEAR DOOR LOOSE AT AFT ATTACH POINT.  REMOVED DOOR.  REPLACED AFT DOOR MOUNT BEARING PER GNMM.  RE-INSTALLED PER MM.
